# SDR AALA201506239002

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 45,796 hours, 26,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: A7632
- Condition: Defective
- Location: Evac Slide
- Part time: 32,480 hours, 16,466 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE PRESS EMER RT CIDS FAULT.  REPLACED RT OFF WING SLIDE RESERVOIR BOTTLE IAW AMM 25-62-46-0401.
